Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

Control variations with an increasing number of switchings


Author: Matthias Kawski
Journal: Bull. Amer. Math. Soc. 18 (1988), 149-152
MSC (1985): Primary 93B05; Secondary 49E30
MathSciNet review: 929090
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. A. Bressan, The generic local time-optimal stabilizing controls in dimension 3, SIAM J. Control Optim. 24 (1986), 177-190. MR 826511
  • 2. P. Brunovsky, Local controllability of odd systems, Banach Center Publ., vol. 1, PWN, Warsaw, 1974, pp. 39-45.
  • 3. H. Frankowska, Local controllability of control systems with feedback, 1985, preprint. MR 984985
  • 4. H. Hermes, Controlled stability, Ann. Mat. Pura Appl. 64 (1977), 103-119. MR 638354
  • 5. M. Kawski, Nilpotent Lie algebras of vectorfields and local controllability of nonlinear systems, Dissertation, Univ. of Colorado, Boulder, 1986.
  • 6. A. Krener, The high order maximal principle and its applications to singular extremals, SIAM J. Control Optim. 15 (1977), 256-293. MR 433288
  • 7. H. Schaettler, On the time-optimality of bang-bang trajectories in R3, Bull. Amer. Math. Soc. (N.S.) 16 (1987), 113-116. MR 866027
  • 8. G. Stefani, Sufficient conditions of local controllability, Proc. 25th IEEE Conf. Dec. & Ctrl. (1986) (to appear). MR 935375
  • 9. D. Stroock and S. Varadhan, On degenerate elliptic-parabolic operators of second order and their associated diffusions, Comm. Pure Appl. Math. 25 (1972), 651-713. MR 387812
  • 10. H. Sussmann, An extension of a theorem of Nagano on transitive Lie algebras, Proc. Amer. Math. Soc. 45 (1974), 349-356. MR 356116
  • 11. H. Sussmann, A bang-bang theorem with bounds on the number of switchings, SIAM J. Control Optim. 17 (1979), 629-651. MR 540843
  • 12. H. Sussmann, A general theorem on local controllability, SIAM J. Control Optim. 25 (1987), 158-194. MR 872457
  • 13. H. Sussmann and V. Jurdjevic, Controllability of nonlinear systems, J. Differential Equations 12 (1972), 95-116. MR 338882

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1985): 93B05, 49E30

Retrieve articles in all journals with MSC (1985): 93B05, 49E30


Additional Information

DOI: http://dx.doi.org/10.1090/S0273-0979-1988-15630-3